Alert archive / California / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 1, NWS Sacramento, CA
NWS Sacramento, CA issued this severe thunderstorm warning at Feb 25, 2011, 3:00 PM PST for Sacramento County, California. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 25, 2011, 3:00 PM PST (23:00 UTC)
- Expired
- Feb 25, 2011, 3:27 PM PST
- In force
- 27 min
- Issued by
- NWS Sacramento, CA
- Area
- Storm-based polygon
County Sacramento County, CA
The radar
The Sacramento radar (KDAX), 42 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 25, 3:05 PM PST | TORNADO | Mather Afb, CA | EF0 TORNADO, 0.25 MILE DAMAGE PATH, ESTIMATED 75 MPH WIND SPEED. DAMAGE INCLUDES UPROOTED TREES, BROKEN CAR WINDOWS, AND BROKEN SIGNAGE. NO STRUCTURAL DAMAGE OR INJURIES. |
| Feb 25, 3:20 PM PST | HAIL 0.5 | Folsom, CA | OFF DUTY WEATHER SERVICE EMPLOYEE REPORTED HAIL UP TO 5/8INCH DIAMETER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 11.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
968 WUUS56 KSTO 252300 SVRSTO CAC067-252330- /O.NEW.KSTO.SV.W.0001.110225T2300Z-110225T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 300 PM PST FRI FEB 25 2011 THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL SACRAMENTO COUNTY IN CENTRAL CALIFORNIA... THIS INCLUDES THE CITIES OF...RANCHO CORDOVA...FOLSOM...FAIR OAKS...CARMICHAEL... * UNTIL 330 PM PST * AT 254 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING 1 INCH SIZE HAIL. THIS STORM WAS LOCATED NEAR MATHER AFB...OR 7 MILES SOUTHEAST OF CARMICHAEL...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES SOUTH OF NATOMAS BY 310 PM PST... 9 MILES SOUTH OF FOLSOM BY 320 PM PST... PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. A FUNNEL CLOUD HAS ALSO BEEN SPOTTED IN THE AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN RANCHO CORDOVA WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. && LAT...LON 3872 12115 3853 12107 3852 12136 3864 12137 TIME...MOT...LOC 2258Z 268DEG 14KT 3855 12124 $$ BARUFFALDI
3 follow-up statements
200
WWUS56 KSTO 252311
SVSSTO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
311 PM PST FRI FEB 25 2011
CAC067-252330-
/O.CON.KSTO.SV.W.0001.000000T0000Z-110225T2330Z/
SACRAMENTO CA-
311 PM PST FRI FEB 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM PST
FOR NORTH CENTRAL SACRAMENTO COUNTY...
AT 304 PM PST...A TRAINED WEATHER SPOTTER REPORTED A SEVERE
THUNDERSTORM WITH QUARTER SIZE HAIL IN RANCHO CORDOVA. THIS STORM
WAS LOCATED IN THE RANCHO CORDOVA AND FOLSOM AREA...MOVING EAST AT
25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FUNNEL CLOUD HAS BEEN OBSERVED FROM THE NATIONAL WEATHER SERVICE
OFFICE IN SACRAMENTO. ADDITIONAL FUNNEL CLOUDS ARE LIKELY TO FORM.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN RANCHO CORDOVA
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3855 12129 3864 12130 3870 12122 3871 12115
3868 12113 3860 12110 3856 12109
TIME...MOT...LOC 2307Z 255DEG 20KT 3862 12114
$$
EK990
WWUS56 KSTO 252320
SVSSTO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
320 PM PST FRI FEB 25 2011
CAC067-252330-
/O.CON.KSTO.SV.W.0001.000000T0000Z-110225T2330Z/
SACRAMENTO CA-
320 PM PST FRI FEB 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM PST
FOR NORTHEASTERN SACRAMENTO COUNTY...
AT 312 PM PST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING 1 INCH SIZE HAIL AND GUSTY WINDS. THE MAIN PART OF THIS
STORM WAS NEAR NATOMAS LAKE...AND MOVING EAST NORTHEAST AT 20 MPH.
BOATERS SHOULD SEEK THE SAFETY OF THE SHORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
&&
LAT...LON 3857 12123 3864 12127 3868 12119 3871 12115
3868 12113 3862 12111
TIME...MOT...LOC 2314Z 228DEG 17KT 3866 12114
$$
BARUFFALDI220
WWUS56 KSTO 252327
SVSSTO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
327 PM PST FRI FEB 25 2011
CAC067-252333-
/O.CAN.KSTO.SV.W.0001.000000T0000Z-110225T2330Z/
SACRAMENTO CA-
327 PM PST FRI FEB 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SACRAMENTO COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM THAT PRODUCED UP TO 1 INCH HAIL IS
DISSIPATING AND MOVING INTO THE FOOTHILLS IN EL DORADO COUNTY. BRIEF
HEAVY RAIN...SNOW...GUSTY WINDS AND HAIL LOCALLY UP TO HALF AN INCH
MAY STILL OCCUR AS THIS SYSTEM FURTHER DISSIPATES AND MOVES TO THE
EAST AND NORTHEAST. HEAVY SNOWFALL WILL LIKELY OCCUR WITH THIS AREA
AS IT MOVES HIGHER UP INTO THE FOOTHILLS.
LAT...LON 3857 12123 3864 12127 3868 12119 3871 12115
3868 12113 3862 12111
TIME...MOT...LOC 2323Z 255DEG 20KT 3864 12103
$$
BARUFFALDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 9:50 AM PST, 5 hours 10 minutes earlier.
Area forecast discussion, Feb 25, 9:50 AM PST, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 950 AM PST FRI FEB 25 2011 .MID MORNING UPDATE... A GOOD MIX OF WINTER WEATHER ACROSS THE CWA THIS MORNING AND THE FORECAST PACKAGE IS ON TRACK. WINDS KICKED UP ENOUGH THIS MORNING TO RESULT IN A WIND ADVISORY ISSUED FOR PARTS OF THE SACRAMENTO VALLEY AND FOR THE NORTHERN SAN JOAQUIN VALLEY. WINDS SHOULD SUBSIDE QUICKLY FOLLOWING THE FRONTAL PASSAGE SO EAST SIDE OF THE REGION WILL KEEP THE ELEVATED AND GUSTY WINDS LONGER THAN THE OTHER PPARTS OF THE ZONES. SNOW HAS BEEN REPORTED DOWN INTO THE FOOTHILLS EVEN WITH THE STRONG SOUTHERLY WINDS WHICH BODES WELL FOR A VALLEY FLOOR SNOW EVENT OVERNIGHT TONIGHT. DEEP SNOWFALLS AROUND THE AREA HAVE LED TO MANY POWER OUTAGES AND THIS SHOULD CONTINUE THROUGH THE DAY AND OVERNIGHT. EXPECT THE HARD FREEZE WATCH TO BE UPGRADED TO A WARNING WITH THE AFTERNOON PACKAGE. .SHORT TERM DISCUSSION (TODAY THROUGH MONDAY)... THE LOW CENTER IS CURRENTLY NEAR 130W ABOUT 300 MILES WEST OF EUREKA AND MOVING SOUTH AT 25 MPH. A VORT MAX IS SPINNING AROUND THIS LOW AND NOW NEAR THE NRN CAL COAST. THIS HAS ENHANCED CLOUDS AND GENERATED MORE WIDESPREAD PRECIP WITH MODERATE TO HEAVY SNOW FALL IN THE SIERRA CASCADES DUE TO OROGRAPHIC EFFECTS. WE RECEIVED INPUT FROM A SPOTTER NEAR HAT CREEK IN EASTERN SHASTA COUNTY (NOT FAR FROM OLD STATION) THAT RECEIVED 11 INCHES OF HEAVY, WEST SNOW IN 10 HOURS BEGINNING AT 6 PM LAST NIGHT. WE HAD ANOTHER SPOTTER JUST RECENTLY REPORT 15 INCHES OF SNOW IN 12 HRS NEAR GRASS VALLEY. WE THANK OUR SPOTTERS, AS YOU ARE VALUABLE ASSETS, ESPECIALLY IN DATA SPARSE REGIONS. IN LIGHT OF THIS, WE UPGRADED THE WINTER ADVISORY TO A WINTER STORM WARNING FOR EASTERN SHASTA COUNTY AND THE BURNEY BASIN. TRAVELING MAY BE DIFFICULT AS THE SNOW IS RATHER HEAVY AND WET...AND ACCORDING TO SPOTTER REPORTS AND THE CA HIGHWAY PATROL WEBPAGE, MANY TREE LIMBS ARE DOWN WITH SOME POWER OUTAGES. DUE TO THE RELATIVELY WARM AIR ADVECTION AHEAD OF THE FRONT, SNOW LEVELS ARE STILL NEAR 2000 FEET THIS MORNING. AS A RESULT, WE CANCELLED THE SNOW ADVISORY FOR THE NRN SAC VALLEY. IT IS POSSIBLE THAT THE HIGHER ELEVATIONS OF REDDING COULD SEE SOME LIGHT SNOW TONIGHT WITH THE COLD AIR, BUT THE SHOWERY PRECIP WILL BE RAPIDLY SCALING BACK IN COVERAGE. THE MOSAIC RADAR IMAGERY SHOWS THE ENHANCE CU SHOWERS IN THE MORE COLD, UNSTABLE ATMOSPHERE ARE MAKING THEIR WAY TO THE COAST NOW. THEREFORE WE DON'T EXPECT THE SNOW LEVELS TO DROP UNTIL MID MORN (8-9 AM) UP NORTH AND AND NOT UNTIL LATER THIS AFTN FARTHER SOUTH. OTHER PORTIONS OF THE CENTRAL VALLEY COULD SEE SOME FLURRIES TONIGHT. BEHIND THE CURRENT COLD WEATHER SYSTEM TEMPERATURES FOR MOST LOCATIONS WILL DROP BELOW FREEZING BOTH SATURDAY AND SUNDAY MORNINGS WITH RECORD AND NEAR RECORD LOW TEMPERATURES EXPECTED. A HARD FREEZE WILL BE POSSIBLE OVER THE NORTH END OF THE SACRAMENTO VALLEY AND FOOTHILLS BOTH MORNINGS WHILE A HARD FREEZE WILL BE POSSIBLE FOR A NUMBER OF LOCATIONS OVER THE SOUTHERN SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND DELTA ON SUNDAY. JCLAPP .EXTENDED DISCUSSION (TUESDAY THROUGH FRIDAY)... PRETTY GOOD MODEL AGREEMENT THROUGH THE EXTENDED PERIOD...LENDING CONFIDENCE TO THE FORECAST. NEARLY ZONAL FLOW ALOFT IS EXPECTED ON TUESDAY ACROSS NORTHERN CALIFORNIA. WITH A WEAK SHORTWAVE MOVING THROUGH THE PACIFIC NORTHWEST TUE...WOULDNT BE SURPRISED TO SEE A FEW LIGHT SHOWERS ACROSS THE NORTHERN MOUNTAINS BUT BY AND LARGE THE AREA WILL BE DRY. THIS WILL CHANGE BY TUESDAY NIGHT AS A SERIES OF FRONTAL SYSTEMS MOVE THROUGH THE AREA. THESE SYSTEMS WILL TAP INTO MORE SUBTROPICAL MOISTURE THAN THE CURRENT SYSTEM. THIS WILL LIKELY MEAN HIGHER SNOW LEVELS...PERHAPS ON THE ORDER OF 4500-6000 FEET. DRYING IS EXPECTED BY FRIDAY AS THE EASTERN PACIFIC RIDGE BEGINS TO AMPLIFY ALONG THE WEST COAST. DANG && .AVIATION... A STORM SYSTEM IS MOVING NORTH TO SOUTH ACROSS INTERIOR NORCAL TODAY. FOR THE VALLEY...GENERALLY VFR/MVFR CONDITIONS THE NEXT 24 HOURS. THE MOUNTAINS WILL SEE WIDESPREAD IFR/LIFR CONDITIONS. PRECIPITATION WILL DECREASE IN COVERAGE AFTER 21Z...THOUGH ISOLATED SHOWERS MAY LINGER TONIGHT. FREEZING LEVELS WILL LOWER TO NEAR CENTRAL VALLEY LEVEL THIS AFTERNOON AND TONIGHT. SOUTH WINDS 10-20 KT WITH LOCAL GUSTS TO 30 KT WILL WEAKEN AND BECOME LIGHT NORTHERLY THIS AFTERNOON AND EVENING. && .STO WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM THROUGH 4 AM PST SATURDAY ABOVE 2000 FEET FOR THE NORTHEAST FOOTHILLS/SACRAMENTO VALLEY...MOTHERLODE...WEST SLOPE NORTHERN SIERRA NEVADA...WESTERN PLUMAS COUNTY/LASSEN PARK. WINTER STORM WARNING THROUGH 4 PM PST TODAY FOR BURNEY BASIN / EASTERN SHASTA COUNTY. WINTER WEATHER ADVISORY FROM THROUGH 4 AM PST SATURDAY FROM 1000 FEET TO 2000 FEET NORTHEAST FOOTHILLS/SACRAMENTO VALLEY. WINTER WEATHER ADVISORY FROM FROM 9 AM TODAY TO 4 AM PST SATURDAY FROM 1000 FEET TO 2000 FEET FOR THE MOTHERLODE. WINTER WEATHER ADVISORY FROM THROUGH 4 PM PST TODAY FOR CLEAR LAKE/SOUTHERN LAKE COUNTY...MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY...SHASTA LAKE AREA / NORTHERN SHASTA COUNTY. HARD FREEZE WATCH FROM LATE FRIDAY NIGHT THOUGH SUNDAY MORNING FOR ALL AREAS BELOW 2000 FEET. WIND ADVISORY UNTIL 1 PM PST TODAY FOR THE SOUTHERN SACRAMENTO VALLEY AND FOR THE NORTHERN SAN JOAQUIN VALLEY. &&
In the hours before
Local storm report, Feb 25, 9:15 AM PST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
915 AM PST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM SNOW 5 WNW DANA 41.14N 121.64W
02/25/2011 E12.00 SHASTA CA TRAINED SPOTTER
12" NEW SNOW- STORM TOTAL
0848 AM SNOW PACIFIC HOUSE
02/25/2011 E7.80 EL DORADO CA TRAINED SPOTTER
7.8" NEW SNOW (24 HOUR). 22" SNOW ON GROUND. 0.81" PRECIP
(24 HR TOTAL). TEMPS 39/32/34.
3450 FEET ELEVATION.
0844 AM SNOW
02/25/2011 E8.00 ALPINE CA COUNTY OFFICIAL
7-8" SNOW ON GROUND AT 2200 FEET SINCE IT BEGAN AT
1:30AM. CURRENTLY SNOWING BELOW 1500 FEET.
COUNTY OFFICIAL OBSERVATION.
0810 AM SNOW 8 NW MIDDLETOWN 38.84N 122.72W
02/25/2011 E10.00 LAKE CA PUBLIC
24 INCHES ON GROUND.
2870 FEET ELEVATION.
0807 AM SNOW 2 NE PARADISE 39.77N 121.58W
02/25/2011 E6.00 BUTTE CA PUBLIC
2000 FEET ELEVATION. SNOW STARTED TO ACCUMUATE AFTER 10
PM YESTERDAY.
0752 AM SNOW 10 NNE GRASS VALLEY 39.37N 121.01W
02/25/2011 E12.00 NEVADA CA TRAINED SPOTTER
SNOWING FAIRLY HEAVY. 10" OVER NIGHT, STORM TOTAL 12"
SNOW. NO SIGNIFICANT WIND.
0700 AM SNOW SHINGLETOWN
02/25/2011 E14.50 SHASTA CA TRAINED SPOTTER
12.5 INCHES IN PAST 12 HRS.
0652 AM SNOW 9 E PLACERVILLE 38.72N 120.64W
02/25/2011 E12.00 EL DORADO CA TRAINED SPOTTER
SNOW STARTED 6 PM LAST NIGHT, 24 FEB
0649 AM SNOW 17 SSW DANA 40.88N 121.66W
02/25/2011 E12.00 SHASTA CA PUBLIC
0649 AM SNOW 5 ESE PLACERVILLE 38.70N 120.70W
02/25/2011 E2.00 EL DORADO CA PUBLIC
0648 AM SNOW 4 ENE GRASS VALLEY 39.23N 120.98W
02/25/2011 E23.00 NEVADA CA PUBLIC
0646 AM SNOW 2 NNE GRASS VALLEY 39.25N 121.04W
02/25/2011 E15.00 NEVADA CA PUBLIC
LIMBS DOWN. POWER OUT.
0643 AM SNOW 6 ESE GRASS VALLEY 39.17N 120.97W
02/25/2011 E11.00 NEVADA CA PUBLIC
0642 AM SNOW 13 SW DOWNIEVILLE 39.42N 121.00W
02/25/2011 E18.00 SIERRA CA PUBLIC
0556 AM SNOW 9 NW MIDDLETOWN 38.84N 122.73W
02/25/2011 E8.00 LAKE CA PUBLIC
8 INCHES NEW SNOW SINCE 4PM THURSDAY. STILL SNOWING
HEAVILY
&&Local storm report, Feb 25, 9:24 AM PST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
924 AM PST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM SNOW 2 ENE KIRKWOOD 38.71N 120.04W
02/25/2011 E10.30 ALPINE CA OTHER FEDERAL
SNOTEL OBSERVATION.
0852 AM SNOW 7 SSE CARSON PASS 38.61N 119.92W
02/25/2011 E10.00 ALPINE CA OTHER FEDERAL
SNOTEL OBSERVATION.
0852 AM SNOW BLUE CANYON 39.28N 120.71W
02/25/2011 E24.40 PLACER CA OTHER FEDERAL
SNOTEL OBSERVATION.
0700 AM SNOW BEAR VALLEY SKI RESORT 38.46N 120.02W
02/25/2011 E12.00 ALPINE CA PUBLIC
SKIRESORT OBSERVATION.
0700 AM SNOW SIERRA-AT-TAHOE SKI RES 38.84N 120.19W
02/25/2011 E14.00 EL DORADO CA PUBLIC
SKIRESORT OBSERVATION.
0700 AM SNOW BOREAL SKI RESORT 39.34N 120.34W
02/25/2011 E25.00 PLACER CA PUBLIC
SKIRESORT OBSERVATION.
0700 AM SNOW SUGAR BOWL SKI RESORT 39.31N 120.33W
02/25/2011 E21.00 PLACER CA PUBLIC
SKIRESORT OBSERVATION.
0700 AM SNOW SODA SPRINGS SKI RESORT 39.12N 119.90W
02/25/2011 E30.00 PLACER CA PUBLIC
SKIRESORT OBSERVATION.
0700 AM SNOW 1 S STATELINE 38.94N 119.94W
02/25/2011 E12.00 EL DORADO CA PUBLIC
SKIRESORT OBSERVATION.
0700 AM SNOW 1 W SQUAW VALLEY 39.20N 120.24W
02/25/2011 E27.00 PLACER CA PUBLIC
SKIRESORT OBSERVATION.
&&Local storm report, Feb 25, 9:35 AM PST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
935 AM PST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HIGH SUST WINDS 5 SE STOCKTON 37.91N 121.25W
02/25/2011 M26 MPH SAN JOAQUIN CA ASOS
ASOS OBSERVATION.
0800 AM HIGH SUST WINDS 9 NW ROCKLIN 38.90N 121.35W
02/25/2011 M27 MPH PLACER CA AWOS
AWOS OBSERVATION.
0800 AM HIGH SUST WINDS BLUE CANYON 39.28N 120.71W
02/25/2011 M31 MPH PLACER CA ASOS
ASOS OBSERVATION.
0700 AM HIGH SUST WINDS 4 N AUBURN 38.95N 121.08W
02/25/2011 M25 MPH PLACER CA AWOS
AWOS OBSERVATION.
0600 AM HIGH SUST WINDS 9 E WOODLAND 38.70N 121.59W
02/25/2011 M27 MPH SACRAMENTO CA ASOS
ASOS OBSERVATION.
0500 AM HIGH SUST WINDS 8 E MARYSVILLE 39.14N 121.44W
02/25/2011 M25 MPH YUBA CA ASOS
ASOS OBSERVATION.
&&Local storm report, Feb 25, 9:41 AM PST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
941 AM PST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM NON-TSTM WND GST 9 E WOODLAND 38.68N 121.60W
02/25/2011 M40.00 MPH SACRAMENTO CA AWOS
0700 AM NON-TSTM WND GST ROCKLIN 38.80N 121.24W
02/25/2011 M40.00 MPH PLACER CA AWOS
0800 AM NON-TSTM WND GST BLUE CANYON 39.27N 120.71W
02/25/2011 M46.00 MPH PLACER CA ASOS
&&Local storm report, Feb 25, 10:57 AM PST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
1057 AM PST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HEAVY SNOW MAGALIA 39.83N 121.61W
02/25/2011 U0.0 INCH BUTTE CA UTILITY COMPANY
4 OUTAGES KNOCKING OUT ELECTRICAL POWER TO BETWEEN 500
AND 4999 PEOPLE.
1020 AM HEAVY SNOW CHALLENGE 39.46N 121.26W
02/25/2011 U0.0 INCH YUBA CA UTILITY COMPANY
1 OUTAGE KNOCKING OUT ELECTRICITY TO BETWEEN 500 AND 4999
PEOPLE.
1020 AM HEAVY SNOW FORESTHILL 39.00N 120.83W
02/25/2011 U0.0 INCH PLACER CA UTILITY COMPANY
2 OUTAGES KNOCKING OUT ELECTRICITY TO BETWEEN 500 AND
4999 PEOPLE.
1020 AM HEAVY SNOW GEORGETOWN 38.91N 120.83W
02/25/2011 U0.0 INCH EL DORADO CA UTILITY COMPANY
5 OUTAGES KNOCKING OUT ELECTRICITY TO BETWEEN 500 AND
4999 PEOPLE.
1020 AM HEAVY SNOW GRASS VALLEY 39.22N 121.06W
02/25/2011 U0.0 INCH NEVADA CA UTILITY COMPANY
6 OUTAGES KNOCKING OUT ELECTRICITY TO OVER 5000 PEOPLE.
1020 AM HEAVY SNOW PARADISE 39.76N 121.60W
02/25/2011 U0.0 INCH BUTTE CA UTILITY COMPANY
ESTIMATED 19 OUTAGES KNOCKING OUT ELECTRICITY TO OVER
5000 PEOPLE.
&&Local storm report, Feb 25, 2:59 PM PST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
259 PM PST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM FUNNEL CLOUD ARDEN-ARCADE 38.60N 121.38W
02/25/2011 SACRAMENTO CA NWS EMPLOYEE
FUNNEL CLOUD NEAR INTERSECTION OF WATT AND EL CAMINO.
&&
KJThe office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:20 PM PST | Hard Freeze Watch | STO | 20 hr | |
| Feb 24, 9:39 PM PST | Winter Weather Advisory | STO | 29 hr | |
| Feb 25, 6:23 AM PST | Wind Advisory | STO | 4 hr | |
| Feb 25, 10:11 AM PST | Wind Advisory | STO | 3 hr | |
| Feb 25, 3:29 PM PST | Hard Freeze Warning | STO | 41 hr |
Nearby
Severe Thunderstorm Warnings in California, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.